# SDR 96UAL900089

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997UA
- Make and model: Boeing 737291
- Aircraft serial: 22457
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE CONTROL FAILED AT FL 350, STANDBY HELD FOR 2 MINUTES THEN FAILED.  MANUAL AC AND DC FAILED TO CONTROL AT ALL.  SUPPLEMENTAL DATA UPDATE:  THE CABIN PRESSURE CONTROLLER WAS REPLACED.  PRESSURIZATION SYSTEM CHECKS O.K.
